# SDR SWIA201436241

- Difficulty date: January 26, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 29,601 hours, 23,949 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR INNER SKIN CHAFED AT THE LE.  C-CHECK BLENDED CHAFFED ON RT MLG DOOR INNER SKIN AT LE IAW REO.
